Changes of signs in conditionally convergent series on a small set

  1. Bermúdez, T. 1
  2. Martinón, A. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Applied Mathematics Letters

ISSN: 0893-9659

Year of publication: 2011

Volume: 24

Issue: 11

Pages: 1831-1834

Type: Article

DOI: 10.1016/J.AML.2011.04.045 SCOPUS: 2-s2.0-79959793224 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus